# SDR MASA200500346

- Difficulty date: May 10, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N47239
- Make and model: Cndair CL6002B19
- Aircraft serial: 7239
- Aircraft time: 17,258 hours, 13,059 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED PASSENGER DOOR STOW HANDLE HARD TO PULL OUT AND STOW.  MX LUBED HANDLE.
